# SDR ABXA070341

- Difficulty date: October 8, 2007
- Submitted: October 12, 2007
- Operation: Air carrier
- Aircraft: N966AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47510
- Aircraft time: 58,439 hours, 55,155 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 41B004AD07G3
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS WOULD NOT ILLUMINATE DURING PREFLIGHT.  REPLACED EMERGENCY LIGHT POWER SUPPLY BATTERIES IAW DC9 MM 33-53-00-8.
